# SDR 2007FA0000099

- Difficulty date: November 9, 2006
- Submitted: February 1, 2007
- Operation: General aviation
- Propeller: Mcauly 1C160DTM
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Part number: 16160DTM
- Part serial: 726964
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK DETECTED LENGTHWISE AT 9 INCH STATION.  LATEST LOGBOOK ENTRY FOR TSOH, DATED 7-28-2005.  (SW15200706340)  (K)
